MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. 48IN (121.9CM) INJ LINE ROTATING ADAPT (900PSI) 25/CA; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. 48IN (121.9CM) INJ LINE ROTATING ADAPT (900PSI) 25/CA; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MX694R
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the rotating adapter was unsealed and contrast leaked out during injection.The rotating adapter had been previously checked and determined tight.The patient required immediate replacement to be able to continue operations.There was patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
D9.Date returned to mfg: 01-oct-2024 investigation summary: received one (1) used sample for evaluation.As received the rotator was observed to be separated from the tubing.Inspection of the tubing and rotator bond pocket showed evidence of solvent application.The complaint for unsealed rotating adaptor and subsequent leakage can be confirmed due to the separation observed between the tube and the rotator.The probable cause is unknown.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
48IN (121.9CM) INJ LINE ROTATING ADAPT (900PSI) 25/CA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20240230
Report Number9616567-2024-00124
Device Sequence Number20873743
Product Code FPA
UDI-Device Identifier10351688505798
UDI-Public(01)10351688505798(17)270408(10)6008130
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX694R
Device Lot Number6008130
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown